# SDR SWIA200921755

- Difficulty date: June 6, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 15,138 hours, 13,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOODLIGHT INOP.  (FLT 2800)  RELAMPED EMERGENCY FLOODLIGHT.
